# SDR UALA2013060303844

- Difficulty date: June 3, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,926 hours, 13,595 cycles
- Engine: Pwa PW4060
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Burned Out
- Location: Navigation Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL, ALL MODE RT HALF OF LIGHT BAR EXTINGUISHED WHEN SELECTED.  LEFT NAVIGATION SWITCH, LEFT HALF BURNED OUT, REPLACED LAMP, LEFT NAVIGATION AND PERFORMED MCDP TEST O4, TESTED NORMAL.
